# SDR UPS08M53111

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,491 hours, 10,475 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E CAVITY AT 15 INCHES I/B OF SLAT TRACK NR 9, RIB SUSPECT CRACK.  HFEC CARRIED OUT IAW NDT SPM REV13 PART 06-10-01.001 AND CRACK CONFIRM APPROX 3.75 INCH LONG.  DAMAGE RIB REMOVED, NEW RIB FABRICATED & REPLACED AS PER SRM 51-31-01 VOL II REV 40.
